Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


negative side effects of norvir - JB
Jan 12, 2001

how can i find more information about the negative side effects of taking norvir??? does it do harm to the liver?? can it make other drugs more powerful with taking norvir?? please advise thanks for all your information bruce

Response from Dr. Bartlett

Bruce, Norvir is a powerful medication which can produce side effects. These side effects are usually dose-related, meaning they become more common at higher doses. Potential side effects can include nausea, diarrhea, tingling around your mouth, changes in your taste and elevations in your lipids. Sometimes Norvir can affect the liver, and it certainly can affect the metabolism of other drugs.

John A. Bartlett, M.D.



Previous
what could it be??? JB
Next
Lipodystrophy and STI JB

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement